# SDR RAIA201805180001

- Difficulty date: May 18, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Faulty
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: D

## Discrepancy

AIRCRAFT REPORTED RUDDER SHAKING VIOLENTLY/VIBRATING. R&R RUDDER ACTUATOR. OPS CHECK PENDING ARRIVAL OF NEW BUSHING. OPS CHECK GOOD. WILL UPDATE LATER WITH INFORMATION ON ACTUATOR CHANGE.
